MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION ADVANCED PERFUSION SYSTEM 1; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION ADVANCED PERFUSION SYSTEM 1; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1
Model Number 806455
Medical Device Problem Code Calibration Problem (2890)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The fsr replaced the occluder head.The unit operated to the manufacturer's specifications.The suspect device was returned to the manufacturer for further evaluation.
 
Event or Problem Description
The field service representative (fsr) reported that during preventive maintenance (pm) of the device, the occluder head took six to seven times to calibrate.There was no patient involvement.
 
Additional Manufacturer Narrative
During laboratory analysis, the product surveillance technician observed the occluder head to successfully calibrate the first during each attempt.The occluder head operated as intended throughout the evaluation.
 
Additional Manufacturer Narrative
The reported complaint was confirmed.Per the user, they do not need this unit so no further testing or repairs will be completed.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.

Brand Name
ADVANCED PERFUSION SYSTEM 1
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
6200 jackson road
ann arbor MI 48103
MDR Report Key9581754
Report Number1828100-2020-00015
Device Sequence Number16257835
Product Code DTQ
UDI-Device Identifier00886799000878
UDI-Public(01)00886799000878(11)180709
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K172220
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number806455
Device Catalogue Number806455
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/27/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/19/2019
Supplement Date Received by Manufacturer03/13/2020
09/04/2020
Initial Report FDA Received Date01/13/2020
Supplement Report FDA Received Date04/02/2020
09/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1